# SDR DHL2004362005

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 3500813
- Part serial: B386
- Condition: Malfunctioned
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING MANIFOLD FAULT DETECTOR LOOP B INOP IN TEST.  FOUND EITHER LOOP FIN NR 145HF OR FIN NR 147 HAS ONLY 2M OHMS TO GROUND.  ON ORDER REQ NR 300109474.  DMI NR 16915 STILL OPEN.  REF DMI 16915, LT WING MANIFOLD FAULT DETECTOR LOOP B INOP IN TEST.  C/W S/P.  C/W S/P OF LT WING MANIFOLD FAULT DETECTOR LOOP A IAW MEL 36-12-03.  DMI REMAINS IN EFFECT.  LT WING MANIFOLD FAULT DETECTION LOOP B INOP IN TEST.  REPLACED CFD CONT UNIT SYSTEM, OPS NORMAL AS PER 26-16-00 THIS CLEARS DMI NR 16915.
